Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tonsilitis. Prescribed antibiotics and paracetamol. Sleeplessness, sweating. What is the solution?

i have tonsilits ad saw my local GP on monday who perscribed me a weeks course of anti biotics, ive been taking then along with paracetamol yet there seems to be no reprieve when it comes to sleeping this is currently the third night running where ive had less than 4 hours sleep, the problems are usually intensesweating and general discomfort when in bed. is there any solution to thi problem or am i just going to hve to wait until the tonsilitis dies down?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
the sweating is probably because after taking paracetamol your fever is coming down.
do not worry follow your doctor's advise.
do warm salt water gargling 4 times daily and drink lots of fluids.
avoid using the airconditioner.
Dr Rajkishori Godhi.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor